MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR; HIP COMPONENT
Model Number 36452802
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, worn poly, we swapped out head liner for new ones.This primary was not done in our territory we could not find out what was in the patient before hand we had to go off an xray date.
 
Additional Manufacturer Narrative
Updated date of birth and initial reporter information.

Brand Name
LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9203749
Report Number3010536692-2019-01105
Device Sequence Number14229965
Product Code JDI
UDI-Device IdentifierM684364528021
UDI-PublicM684364528021
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36452802
Device Catalogue Number36452802
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date02/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;